# SDR DALA2019031101558

- Difficulty date: March 11, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 71,964 hours, 53,523 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Faulty
- Location: Nr 1 Wheel
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT OUTBD ANTI-SKID MESSAGE ON FINAL AFTER GEAR EXTENSION. RAN QRH, STAYED ON. FOUND LT OUTBD ANTI-SKID HAS FAULT. R/R NR 1 WHEEL SPEED TRANSDUCER REF AMM 32-43. PERFORMED WHEEL SPIN UP CHECK PER AMM 32-43 + SHOOK DOWN WIRING ON GEAR- ALL OPS OK- FAULTS CLEARED. OK FOR SVC. SDR REPORTED DUE TO FACT THAT MCC INDICATED THAT AN EMERGENCY LANDING WAS DECLARED DURING THIS EVENT. (LP5826665)
